# SDR AALA202303147936

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 36,825 hours, 14,109 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR LATCH DAMAGED. CANNOT GET OUT OF LAVATORY WHEN DOOR SHUT. MAINTENANCE TIGHTENED SCREW TO HANDLE, LAVATORY DOOR CHECKS OK PER AMM 25-40-00-820-003-A
